# SDR SWAA2021072021561

- Difficulty date: October 7, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 866
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BULKHEAD ATTACH ANGLE AT AFT CARGO BAY BS866 LBL11 WL167. / REMOVED CRACKED BULKHEAD ATTACH ANGLE BS866; LBL11; WL167 PER SRM 51-40-02-0G-0; INSTALLED NEW ACB ANGLE AT BS866; LBL11; WL167 PER SRM 51-40-02-0G-0 AND 1 PC 53-42-51-06 93114U 17OCT20
